A4 Article in conference proceedings
Efficient Preconditioners Based on Fictitious Domains for Elliptic FE-problems with Lagrange Multipliers (1998)


Heikkola, E., Rossi, T., Kuznetsov, Y. A., & Tarvainen, P. (1998). Efficient Preconditioners Based on Fictitious Domains for Elliptic FE-problems with Lagrange Multipliers. In ENUMATH 97 - Proceedings of the Second European Conference on Numerical Mathematics and Advanced Applications (pp. 646-661). Singapore: World Scientific.


JYU authors or editors


Publication details

All authors or editors: Heikkola, Erkki; Rossi, Tuomo; Kuznetsov, Yuri A.; Tarvainen, Pasi

Parent publication: ENUMATH 97 - Proceedings of the Second European Conference on Numerical Mathematics and Advanced Applications

Publication year: 1998

Pages range: 646-661

Publisher: World Scientific

Place of Publication: Singapore

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-13-10 at 21:25